# SDR SWAA2024051472958

- Difficulty date: April 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE OF FWD CARGO DOOR 2024-257914<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23329463 DUE DATE: 18-FEB-25;[02] TOOL USED RADIOMETER /PHOTOMETER KIT ; P/N : XRP 3000 ; S/N : 1859843; DUE DATE: 24-JUL-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1; REPAIR 1; BAC 5975; SOPM 20-43-03 AND SOPM 20-41-02. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
